# SDR CA030613008

- Difficulty date: June 12, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 35,082 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: 3024566
- Condition: Worn
- Location: Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENG OIL PRESSURE DROPPED FROM NORMAL 92 P.S.I. TO APPROX 60 P.S.I.   PILOT REDUCED POWER TO 1100 LBS OF TORQUE. TORQUE STARTED TO FLUCTUATE AND OIL PRESS CONTINUED TO DROP TO 50 P.S.I., PILOT FEATHERED AND SHUT DOWN ENG.    DECLARING AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. UPON INSP OF ENG, OIL WAS FOUND L EAKING OUT OF ENG INTAKE. AFTER SOME TROUBLESHOOTING AND DISCUSSION WITH A TECH, IT WAS DECIDED TO REMOVE OIL FILTER HSG, REPLACE O RINGS AND LAP CHECK VALVE SEAT, ON OUTSIDE OF HSG.  AS FURTHER PRECAUTION,  MAIN OIL FILTER AND CHIP DETECTOR WERE REMOVED, INSPECTED, CLEANED AND REINSTALLED.  NO METAL PARTICLES WERE FOUND. ENGINE WAS TOPPED UP WITH OIL AND ENGINE RUNS COMPLETED SERVICEABLE.
